# SDR SIMA201027301

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 16,008 hours, 14,664 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3959 AFTER ROTATION THE CREW RECEIVED A LAND AIR/GROUND FAIL MESSAGE ON EICAS.  THE GEAR LEVER WOULD NOT RISE.  THE CREW ELECTED TO RETURN FOR A NORMAL LANDING.  THE AIRCRAFT LANDED UNDER MAXIMUM LANDING WEIGHT.  THE EICAS CAUTION MESSAGE WENT AWAY ON TAXI IN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED NOSE LANDING GEAR (WEIGHT ON WHEELS) TARGET IAW EMB - 145 AMM 32-63-05 AND PERFORMED EXTENSION AND RETRACTION TEST.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.
